will they cause excessive diarhea
There does show a minor interaction between the two (Interactions Checker https://www.drugs.com/interactions-check.php?drug_list=1147-0,1430-0 ).
Gabapentin can cause diarrhea so you should discuss this side effect with your doctor if it continues.
Hi demp.. I've been on Gabapentin and Lamitrogine for over two years. The two of them, Gabapentin, Lamotrogine in addition to Klonopin are a magic combination for me. I recently started Cymbalta, also. It's a fine med.
I didn't do any research on these and I apologize for that. I just thought you might want info from a personal perspective. I'll be happy to do research on these meds if you'd like.
Take care and if you have time, let me know how the two are working for you.
May you have a peaceful day,
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nausea/Vomiting -- Chemotherapy Induced - are there any nausea/vomiting drugs that should be avoided
Posted 12 Aug 2009 • 1 answer
Posted 20 Oct 2010 • 2 answers
Posted 5 Dec 2010 • 1 answer
Posted 4 Nov 2012 • 1 answer
Posted 18 Aug 2016 • 1 answerFAQ by Drugs.com